Precise regularity up to the boundary of proper holomorphic mappings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 3, p. 461-482
@article{ASNSP_1993_4_20_3_461_0,
     author = {Coupet, Bernard},
     title = {Precise regularity up to the boundary of proper holomorphic mappings},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {3},
     year = {1993},
     pages = {461-482},
     zbl = {0812.32011},
     mrnumber = {1256077},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_3_461_0}
}
Coupet, Bernard. Precise regularity up to the boundary of proper holomorphic mappings. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 3, pp. 461-482. http://www.numdam.org/item/ASNSP_1993_4_20_3_461_0/

[Al] H. Alexander, Proper holomorphic mappings in Cn. Indiana Univ. Math. J. 26 (1977), 137-146. | MR 422699 | Zbl 0391.32015

[Al-Ba-Ro] S. Alinhac - M.S. Baouendi - L. Rothchild, Unique continuation and regularity at the boundary for holomorphic functions. To appear. | Zbl 0718.32021

[Be-Li] S. Bell - E. Ligocka, A simplification and extension of Fefferman's theorem on biholomorphic mappings. Invent. Math. 57 (1980), 283-289. | MR 568937 | Zbl 0411.32010

[Co1] B. Coupet, Régularité de fonctions holomorphes sur des sous-variétés totalement réelles maximales. Structure des espaces de Bergman. Thèse d'état (1987), Marseille.

[Co2] B. Coupet, Régularité de fonctions holomorphes sur des wedges. Canad. J. Math. XL3 (1988), 532-545. | MR 960595 | Zbl 0687.32009

[Co3] B. Coupet, Construction de disques analytiques et régularité de fonctions holomorphes au bord. Math. Z. 209 (1992), 179-204. | MR 1147813 | Zbl 0787.32028

[Er] B. Errike, The relation between the solid modulus of continuity and the modulus of continuity along the Shilov boundaries for analytic functions of several variables. Math. USSR-Sb. 50 (1985), 495-511. | Zbl 0573.32009

[Fe] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains. Invent. Math. 26 (1974), 1-65. | MR 350069 | Zbl 0289.32012

[Fo-Lo] J.E. Fornaess - E. Low, Proper holomorphic mappings. Math. Scand. 58 (1986), 311-322. | MR 860886 | Zbl 0618.32022

[Fo] F. Forstneric, Proper holomorphic mappings: A survey. Preprint Series Dept. Math. Univ. E.T. Lubjana. | MR 1207867

[Gi-Tr] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer Verlag 1977. | MR 473443 | Zbl 0361.35003

[Gr] I. Graham, Boundary behavior of the Caratheodory and Kobayashi metrics on strongly pseudoconvex domains in Cn with smooth boundary. Trans. Amer. Math. Soc. 207 (1975), 219-240. | MR 372252 | Zbl 0305.32011

[Ha] S.V. Hasanov, Correspondence of boundaries under biholomorphic maps in Cn. Sib. Math. J. 29 (1989), 462-467. | Zbl 0666.32014

[Ha-Pi] S.V. Hasanov - S. Pinchuk, Asymptotically holomorphic functions and their applications. Math. USSR-Sb. 62 (1989), 541-550. | MR 933702 | Zbl 0663.32006

[He] G.M. Henkin, An analytic polyedron is not holomorphically equivalent to a strictly pseudoconvex domain. Soviet Math. Dokl. 14 (1973), 858-862. | MR 328125 | Zbl 0288.32015

[Kr] S.G. Krantz, Function Theory of Several Complex Variables. Wiley-Interscience, Pure and Appl. Math. Series, 1982. | MR 635928 | Zbl 0471.32008

[Le] L. Lempert, A precise result on the boundary regularity of biholomorphic mappings. Math. Z. 193 (1986), 559-579. | MR 867348 | Zbl 0603.32013

[Li] E. Ligocka, The Hölder continuity of the Bergman projection and proper holomorphic mappings. Studia Math. 80 (1984), 89-107. | MR 781328 | Zbl 0566.32017

[Lw] H. Lewy, On the boundary behavior of holomorphic mappings. Acad. Waz. Linei 35 (1977), 1-8.

[Ni-We-Ya] L. Nirenberg - S. Webster - P. Yang, Local boundary regularity of holomorphic mappings. Comm. Pure Appl. Math. 33 (1980), 305-328. | MR 562738 | Zbl 0436.32018

[Pi1] S. Pinchuk, On the analytic continuation of biholomorphic mappings. Math. USSR-Sb. 27 (1975), 375-392. | Zbl 0366.32010

[Pi2] S. Pinchuk, Holomorphic inequivalence of some classes of domain in Cn. Math. USSR-Sb. 39 (1981), 61-86. | Zbl 0464.32014

[Pi3] S. Pinchuk, The scaling method and holomorphic mappings. AMS Summer Research Institute on several complex variables and complex geometry, Santa-Cruz, California, July 1989. | Zbl 0744.32013

[Ra] R.M. Range, Holomorphic Functions and Integral Representation in Several Complex Variables. Springer-Verlag. | MR 847923 | Zbl 0591.32002

[Ro] J.P. Rosay, A propos de "wedges" et d' "edges" et de prolongements holomorphes. Trans. Amer. Math. Soc. 29 (1986), 63-72. | MR 849467 | Zbl 0629.32009

[Ru1] W. Rudin, Function Theory in Polydiscs. W.A. Benjamin Inc., 1969. | MR 255841 | Zbl 0177.34101

[Ru2] W. Rudin, Function Theory on the Unit Ball of Cn. Springer, New-York, 1980. | MR 601594 | Zbl 0495.32001

[Si] N. Sibony, A class of hyperbolic manifolds in Recent Developments in Several Complex Variables, J.E. Fornaess ed., Annals of Mathematics Studies, Princeton University Press, 1981. | MR 627768 | Zbl 0476.32033

[St] E.M. Stein, Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton 1970. | MR 290095 | Zbl 0207.13501

[Str] E. Straube, Interpolation between Sobolev and between Lipschitz spaces of analytic functions on starshaped domains. Trans. Amer. Math. Soc. 316 (1989), 653-671. | MR 943308 | Zbl 0695.46034

[We] S. Webster, On the reflection principle in several complex variables. Proc. Amer. Math. Soc. 71 (1978), 26-28. | MR 477138 | Zbl 0626.32019